# SDR WRLA20121229577

- Difficulty date: December 29, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5519881
- Part serial: ATLB1461
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION FOUND NR 2 EMERGENCY BATTERY PACK FAILED TEST (NOTE: NR 2 BATTERY PACK REMOVED).  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY NR 2 BATTERY IAW MM 33-51-01.  OPS CHECK OK.
